MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; LASER THERAPY PRODUCT

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; LASER THERAPY PRODUCT
Model Number PED2-325-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Bruise/Contusion (1754); Headache (1880); Vasoconstriction (2126); Stenosis (2263)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that a pipeline patient experienced a vasospasm.The patient was hospitalized from (b)(6) 2024.The patient was treated with verapamil, migraine cocktail.The patient recovered/resolved (b)(6) 2024.The adverse event (ae) was possibly related to the disease under study.The ae did not result from a device deficiency.The patient reported to er with a sudden onset headache.The patient was admitted to icu to be treated for vasospasm (intracranial, cerebral vessels).The patient was also treated with a migraine cocktail.The patient was discharged on (b)(6) 2024 as the headaches improved.The patient was being treated for a left c6 ica sidewall aneurysm with a saccular morphology.Aneurysm dimensions: maximum diameter 4.1 mm, dome height 3.8 mm, dome width 3.3 mm and neck size 3.2 mm.The parent artery diameter distal to aneurysm was 2.9 mm.The parent artery diameter proximal to aneurysm was 3.3 mm.Post implant significant stasis at the end of the procedure was noted.Complete neck coverage was reported.Post implant aneurysm occlusion (b)(4) at the end of the procedure was class 3.The access vessel was the femoral right.Rist was not used.The study device was successfully implanted in the patient.Wall apposition was achieved.The side branches were not covered by the pipeline.No device flattening or twisting was reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the patient had bradycardia, headache, and imaging was positive for intracranial vasos pasm.Additionally, there was right femoral bruising noticed on (b)(6) 2024.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the an infinity 088 guide catheter, navien 058 intracranial support catheter, and phenom 27 microcatheter were used in the procedure.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the right groin bruising occurred during the hospital stay for the vasospasm.No additional treatment was provided, and event was recovering/resolving.The bruising was not the result of a device deficiency, and the site assessed it as caused by the procedure and not related to the device, antiplatelet medication, or the disease under study.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported adjudication is causal to procedure and possible to antiplatelet treatment.Mostly contralateral to index aneurysm; may represent reversible cerebral vasoconstrictive syndrome.
 
Event or Problem Description
Additional information received reported the clinical event committee (cec) adjudicated assessment of the vascular access site bruising concluding the event had a causal relationship to the procedure but was not related to the study device or ancillary devices.Furthermore, the cec adjudicated assessment of the vasospasm event concluding the vasospasm was not related to the index procedure, study device, or antiplatelet medication.Site assessment conclusion remains that the vasospasm is possibly procedure related.
 
Additional Manufacturer Narrative
B5 updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
A related regulatory report and has been merged into this file.All further updates will come through this 202 9214-2024-01839 regulatory report number.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
LASER THERAPY PRODUCT
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20422228
Report Number2029214-2024-01839
Device Sequence Number20958867
Product Code OUT
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPED2-325-12
Device Catalogue NumberPED2-325-12
Device Lot NumberB704903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer10/15/2024
11/07/2024
12/13/2024
03/13/2025
10/30/2025
02/18/2026
07/20/2026
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date11/07/2024
12/03/2024
01/03/2025
04/09/2025
11/26/2025
03/12/2026
08/12/2026
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age31 YR
Patient SexFemale
Patient Weight240 LB
Patient RaceBlack Or African American